File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: A mathematical model for interplanetary logistics

TitleA mathematical model for interplanetary logistics
Authors
Issue Date2007
PublisherThe SOLE - International Society of Logistics. The Journal's web site is located at http://www.sole.org
Citation
Logistics Spectrum, 2007, v. 41 n. 1, p. 23-33 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/137306
ISSN

 

DC FieldValueLanguage
dc.contributor.authorTaylor, Cen_US
dc.contributor.authorSong, Men_US
dc.contributor.authorKlabjan, Den_US
dc.contributor.authorde Weck, Oen_US
dc.contributor.authorSimchi-Levi, Den_US
dc.date.accessioned2011-08-26T14:22:56Z-
dc.date.available2011-08-26T14:22:56Z-
dc.date.issued2007en_US
dc.identifier.citationLogistics Spectrum, 2007, v. 41 n. 1, p. 23-33en_US
dc.identifier.issn0024-5852-
dc.identifier.urihttp://hdl.handle.net/10722/137306-
dc.languageengen_US
dc.publisherThe SOLE - International Society of Logistics. The Journal's web site is located at http://www.sole.org-
dc.relation.ispartofLogistics Spectrumen_US
dc.titleA mathematical model for interplanetary logisticsen_US
dc.typeArticleen_US
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0024-5852&volume=41&issue=!&spage=23&epage=33&date=2007&atitle=A+Mathematical+Model+for+Interplanetary+Logistics-
dc.identifier.emailSong, M: msong@hku.hk-
dc.identifier.hkuros191409en_US
dc.identifier.volume41en_US
dc.identifier.issue1-
dc.identifier.spage23en_US
dc.identifier.epage33en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats